Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heavy hair fall post typhoid treatment. Is this temporary or permanent baldness?

I suffered from typhoid a year ago and i have started loosing sever strans of hairs every day and even my head can be seen blad now i am just 19years old but i wanted to know whether this is temporary or permenent bladness and is this because of high dose of typhoid i had a year ago? Should i consult an dermetologist or not?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HealthcareMagic forum.
Typhoid or enteric fever is an infection which affects many organ systems of our body like gastrointestinal , liver , skin etc . Hair loss after typhoid is common and sometimes may be severe enough to cause extreme thinning , breakage and bald patches.
It is a known effect, though it's not permanent, one cannot predetermine the exact prognosis in each case. Many patients regrow the hair normally after few months to a year .
But since you are young and this is causing much anxiety to you it's advisable that you consult a dermatologist for confirmation and appropriate diagnosis.
Also a multivitamin supplement daily along with plenty of water and a healthy lifestyle will help you recover the lost health & vitality.
Hope this answers your query.
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor